SERRA, Enrico

SERRA, Enrico  

Dipartimento di Scienze Matematiche  

002060  

Mostra records
Risultati 1 - 20 di 49 (tempo di esecuzione: 0.036 secondi).
Citazione Data di pubblicazione Autori File
On the notion of ground state for nonlinear Schrodinger equations on metric graphs / De Coster, C; Dovetta, S; Galant, D; Serra, E. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 62:5(2023), pp. 1-28. [10.1007/s00526-023-02497-4] 1-gen-2023 Dovetta, SSerra, E + 2023_DDGS_CVPDE.pdf
Action versus energy ground states in nonlinear Schrödinger equations / Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - (2022). [10.1007/s00208-022-02382-z] 1-gen-2022 Dovetta, SimoneSerra, EnricoTilli, Paolo 2022_DST_MA.pdf
A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion systems / Audrito, A.; Serra, E.; Tilli, P.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 46:12(2021), pp. 2268-2287. [10.1080/03605302.2021.1931884] 1-gen-2021 Audrito A.Serra E.Tilli P. A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion sy.pdfast.pdf
NLS ground states on metric trees: existence results and open questions / Dovetta, S.; Serra, E.; Tilli, P.. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 102:3(2020), pp. 1223-1240. [10.1112/jlms.12361] 1-gen-2020 Dovetta S.Serra E.Tilli P. DST_trees_2020.pdf1905.00655.pdf
Uniqueness and non–uniqueness of prescribed mass NLS ground states on metric graphs / Dovetta, S.; Serra, E.; Tilli, P.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 374:(2020), p. 107352. [10.1016/j.aim.2020.107352] 1-gen-2020 Dovetta S.Serra E.Tilli P. unicita.pdf1-s2.0-S0001870820303807-main.pdf
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs / Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: ANALYSIS & PDE. - ISSN 1948-206X. - STAMPA. - 12:6(2019), pp. 1597-1612. [10.2140/apde.2019.12.1597] 1-gen-2019 Adami, RiccardoDovetta, SimoneSerra, EnricoTilli, Paolo dimensional_crossover_arxiv.pdfAnalysis & PDE.pdf
Multiple positive bound states for the subcritical NLS equation on metric graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 58:1(2019). [10.1007/s00526-018-1461-4] 1-gen-2019 Adami, RiccardoSerra, EnricoTilli, Paolo AST_multiple_bound_states.pdfadami_serra_tilli_multiple_positive_bound_states.pdf
Variational and stability properties of constant solutions to the NLS equation on compact metric graphs / Claudio, Cacciapuoti; Dovetta, Simone; Serra, Enrico. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 86:2(2018), pp. 305-327. [10.1007/s00032-018-0288-y] 1-gen-2018 DOVETTA, SIMONEEnrico Serra + 10.1007_s00032-018-0288-y.pdf
Negative Energy Ground States for the L2-Critical NLSE on Metric Graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 352:1(2017), pp. 387-406. [10.1007/s00220-016-2797-2] 1-gen-2017 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO Adami2017_Article_NegativeEnergyGroundStatesForT.pdf
Nonlinear dynamics on branched structures and networks / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 8:1(2017), pp. 109-159. 1-gen-2017 Adami, RiccardoSerra, EnricoTilli, Paolo edit.pdf
A minimization approach to hyperbolic Cauchy problems / Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - STAMPA. - 18:9(2016), pp. 2019-2044. [10.4171/JEMS/637] 1-gen-2016 SERRA, EnricoTILLI, PAOLO jems_serra-tilli.pdfedit..pdf
Bound states of the NLS equation on metric graphs with localized nonlinearities / Serra, Enrico; Tentarelli, Lorenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 260:7(2016), pp. 5627-5644. [10.1016/j.jde.2015.12.030] 1-gen-2016 Serra EnricoTentarelli Lorenzo Serra E., Tentarelli L., Bound states of the NLS equation on metric graphs with localized nonlinearities, 2016, JDE.pdfSerraTentarelli_revised3.pdf
On the lack of bound states for certain NLS equations on metric graphs / Serra, Enrico; Tentarelli, Lorenzo. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 145:(2016), pp. 68-82. [10.1016/j.na.2016.07.008] 1-gen-2016 Serra EnricoTentarelli Lorenzo Serra E., Tentarelli L., On the lack of bound states for certain NLS equations on metric graphs, 2016, NA.pdfSerraTentarelli_revised.pdf
Threshold phenomena and existence results for NLS ground states on metric graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 271:1(2016), pp. 201-223. [10.1016/j.jfa.2016.04.004] 1-gen-2016 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO 1-s2.0-S0022123616300222-main.pdf
Lack of ground state for NLSE on bridge-type graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - 128:(2015), pp. 1-11. (Intervento presentato al convegno International Conference on Mathematical Technology of Networks, 2013 tenutosi a deu nel 2013) [10.1007/978-3-319-16619-3_1]. 1-gen-2015 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO -
NLS ground states on graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 54:1(2015), pp. 743-761. [10.1007/s00526-014-0804-z] 1-gen-2015 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO Calc_Var_NLS_ground_states_on_graphs.pdfAST_NLS_ground_states_on_graphs.pdf
Lack of Ground States for bridge-like graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - STAMPA. - (2014). (Intervento presentato al convegno Mathematical Technology of Networks tenutosi a Bielefeld (Germany) nel 5-7 December 2013). 1-gen-2014 ADAMI, RICCARDOSERRA, EnricoTILLI, PAOLO -
Radial positive solutions of elliptic systems with Neumann boundary conditions / Bonheure, Denis; Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 265:(2013), pp. 375-398. [10.1016/j.jfa.2013.05.027] 1-gen-2013 BONHEURE, DENISSERRA, EnricoTILLI, PAOLO -
Nonlinear wave equations as limits of convex minimization problems: proof of a conjecture by De Giorgi / Serra, Enrico; Tilli, Paolo. - In: ANNALS OF MATHEMATICS. - ISSN 0003-486X. - STAMPA. - 175:3(2012), pp. 1551-1574. [10.4007/annals.2012.175.3.11] 1-gen-2012 SERRA, EnricoTILLI, PAOLO -
On a conjecture of De Giorgi concerning nonlinear wave equations / Serra, Enrico. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 70:1(2012), pp. 85-92. 1-gen-2012 SERRA, Enrico Rendiconti seminario matematico.pdf